View Single Post
      08-15-2012, 10:55 PM   #19
positiveions
Lieutenant General
 
positiveions's Avatar
 
Drives: 09 MKV JETTA 2.5 & E90 M3 :)
Join Date: Sep 2007
Location: La Verne, CA

Posts: 10,444
iTrader: (1)

Send a message via MSN to positiveions Send a message via Yahoo to positiveions
Buddy, stay strong. Don't give up! He that made you, can heal you; and I'm talking about GOD.
You, having a heart-attack at 29 can only be translated as a familial thing.
My cousin's husband had a mild heart-attack at 45; it runs in the family. He had to change his diet to only vegetarian, with some fish, and lots of walking. He is living a good health now.

IN regards to the numbness, and the lightheadedness, does it come with other symptoms: such as chest pain (feels like crushing, or even like someone took a belt and tighten it up around your chest), pain that radiates up to the jaw, and the back. Those two symptoms has to be related to the output of the heart. Something is going on with your heart.

Do this, once that happens, check your pulse. If you have a blood pressure reading machine, check it. Write those numbers down. Pulse should be between 60 to 80, and blood pressure 125ish/75ish (ideally). Get one of those Pulse oximeter reading machine and check your o2 sat. If you see any abnormal numbers, notify the MD. Furthermore, It could be one of the medications is causing the blood pressure to drop substantially. Some of the medications act on the heart; thus causing the heart to slow down. If you noticed a drop in blood pressure, something like 96/56, drink some gatorade, and elevate your feet. This may equate to the fact that the medications are too strong and need to be readjusted, and the timing of them too.

Let us know. All the blessings to you buddy. Keep the faith
positiveions is offline   Lebanon
0
Reply With Quote